Accelerating the convergence of the iterative methods of interpolatory type

Authors

  • Ion Păvăloiu Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Keywords:

nonlinear equations, iterative methods of interpolatory type

Abstract

In this paper we deal with iterative methods of interpolatory type, for solving nonlinear equations in Banach spaces. We show that the convergence order of the iterations may considerably grow if the nodes are properly controlled.

Downloads

Download data is not yet available.

References

Argyros, I., Polynomial Operator Equations in Abstract Spaces and Applications, CRC Press, LLC, 1998.

Ostrowski, A.M., Solution of Equations and Systems of Equations, Academic Press, New York, 1960.

Păvăloiu, I., Interpolation dans des éspaces linéaires normèes et applications, Mathematica, 12 (35), no. 1, pp. 149-150, 1970.

Păvăloiu, I., Introduction to the Theory of Approximating the Solutions of Equations, Ed. Dacia, Cluj-Napoca, Romania, 1976 (in Romanian).

Păvăloiu, I., On the convergence order of some Aitken-Steffensen-type methods, Rev. Anal. Numér. Théor. Approx., 32, no. 2, pp. 193-202, 2003, http://ictp.acad.ro/jnaat/journal/article/view/2003-vol32-no2-art8

Păvăloiu, I., Local convergence of general Steffensen type methods, Rev. Anal. Numér. Théor. Approx., 33, no. 1, pp. 79-86, 2004, http://ictp.acad.ro/jnaat/journal/article/view/2004-vol33-no1-art10

Downloads

Published

2005-08-01

How to Cite

Păvăloiu, I. (2005). Accelerating the convergence of the iterative methods of interpolatory type. Rev. Anal. Numér. Théor. Approx., 34(2), 169–173. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2005-vol34-no2-art5

Issue

Section

Articles